Oral Aloe Vera-Induced Hepatitis

@article{Bottenberg2007OralAV,
  title={Oral Aloe Vera-Induced Hepatitis},
  author={Michelle M. Bottenberg and G. Wall and R. Harvey and S. Habib},
  journal={Annals of Pharmacotherapy},
  year={2007},
  volume={41},
  pages={1740 - 1743}
}
Objective: To report a case of possible oral aloe vera-induced hepatitis. Case Summary: A 73-year-old female was admitted to the hospital for acute hepatitis. Extensive laboratory testing did not reveal the cause of the patient's disease. She was asked multiple times whether she was taking any home medications, which she initially denied. It was only after an extensive medication history done by a clinical pharmacist that the patient admitted to using oral aloe vera capsules for constipation… Expand
84 Citations
Acute toxic hepatitis caused by an aloe vera preparation in a young patient: a case report with a literature review.
  • 28
  • PDF
Aloe vera: Not always so beneficial in patients with chronic liver disease.
  • 1
  • PDF
Aloe vera: Not always so beneficial in patients with chronic liver disease.
  • 1
  • PDF
Aloe-induced Toxic Hepatitis
  • 83
  • PDF
Aloe vera-induced acute liver injury: A case report and literature review.
  • 6
Drug-induced liver injury in 2007
  • 96
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 22 REFERENCES
Aloe vera-induced acute toxic hepatitis in a healthy young man.
  • 36
Acute hepatitis induced by an Aloe vera preparation: a case report.
  • 58
Aloe vera: a systematic review of its clinical effectiveness.
  • B. Vogler, E. Ernst
  • Medicine
  • The British journal of general practice : the journal of the Royal College of General Practitioners
  • 1999
  • 475
  • PDF
Herbal hepatotoxicity: An expanding but poorly defined problem
  • 144
Drug-related hepatotoxicity.
  • 608
  • PDF
Randomized, double‐blind, placebo‐controlled trial of oral aloe vera gel for active ulcerative colitis
  • 214
  • PDF
A method for estimating the probability of adverse drug reactions
  • 8,221
...
1
2
3
...